Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 129, NWS Indianapolis, IN

July 15, 2024Brown County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 15, 2024, 6:42 PM EDT for Brown County, Indiana. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 6:42 PM EDT (22:42 UTC)
Expired
Jul 15, 2024, 7:15 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Brown County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:45 PM EDTHAIL 11 N Beanblossom, INTime estimated.
Jul 15, 6:46 PM EDTHAIL 1Nashville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
829 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

004 
WUUS53 KIND 152242
SVRIND
INC013-152315-
/O.NEW.KIND.SV.W.0129.240715T2242Z-240715T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
642 PM EDT Mon Jul 15 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Central Brown County in south central Indiana...

* Until 715 PM EDT.

* At 642 PM EDT, a severe thunderstorm was located near Nashville, or
  16 miles west of Columbus, moving southeast at 15 mph.

  HAZARD...Quarter size hail.

  SOURCE...Public.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Nashville, Beanblossom, Gnaw Bone, Spearsville, and Helmsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3911 8626 3934 8632 3934 8618 3924 8608
      3918 8608
TIME...MOT...LOC 2242Z 318DEG 14KT 3927 8622 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CM
1 follow-up statement
354 
WWUS53 KIND 152312
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
712 PM EDT Mon Jul 15 2024

INC013-152322-
/O.EXP.KIND.SV.W.0129.000000T0000Z-240715T2315Z/
Brown IN-
712 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY WILL
EXPIRE AT 715 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3911 8626 3934 8632 3934 8618 3924 8608
      3918 8608
TIME...MOT...LOC 2312Z 318DEG 14KT 3919 8613 

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:07 PM EDT, 4 hours 35 minutes earlier. Its key messages:

  • Thunderstorms with damaging wind potential late this evening and tonight
  • Flash flooding possible across portions of the area tonight through tomorrow
  • Pleasant weather with cooler temperatures and lower humidity Thursday into the weekend
Area forecast discussion, Jul 15, 2:07 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
207 PM EDT Mon Jul 15 2024

.KEY MESSAGES...

- Thunderstorms with damaging wind potential late this evening and
  tonight

- Flash flooding possible across portions of the area tonight
  through tomorrow

- Pleasant weather with cooler temperatures and lower humidity Thursday
  into the weekend

&&

.SHORT TERM (This evening through Tuesday)...
Issued at 207 PM  EDT Mon Jul 15 2024

An active convective period continues with challenges regarding
thunderstorm timing and intensity, inherent to uncertainty with
mesoscale details. It appears that thunderstorm formation this
afternoon will be limited or non-existent across central Indiana,
and a round of thunderstorms will arrive late this evening with
damaging wind potential into the night. We are also concerned about
flash flooding potential tonight through part of tomorrow. See
meteorological analysis for more details.

On the synoptic scale, we remain on the southern periphery of
midlevel westerly flow. Perturbations within the flow are likely
significantly augmented by diurnal convective blow-ups. Modeling of
this process requires mesoscale precision in the initial conditions
that isn't always possible, and can spiral into chaos quickly. This
is the reason for the diversity we're seeing among the CAMs with
regards to placement and timing of convection. It is important not
to focus on any one specific model in this pattern.

Our three main concerns as far as weather impacts are:

1. Dangerous heat
2. Severe thunderstorms with damaging wind
3. Flash flooding

In regards to the near-term heat, through early evening temperatures
and dew points will be high enough to meet traditional Heat Advisory
criteria (105F heat index) across portions of central Indiana. In
the latest ACARS vapor sounding and short term model guidance, it
appears that moisture depth is sufficient to preclude mixing of
drier air and meaningful fall dew points through the diurnal peak.
Southwesterly breeze and some cloud cover from diurnal cumulus are
components that will keep the Wet Bulb Globe Temperature risk
category contained slightly, though still "high".

Thunderstorm development today should be isolated at most given
residual subsidence-enhanced capping. Evidence of this can be seen
in laminar flat look to cumulus field in visible satellite imagery
all the way back into Illinois. Water vapor channel imagery shows
core of the subsidence moving east early this afternoon. It's
possible the stronger capping may exit before peak diurnal period
sufficient for a few convective cells, especially near any residual
mesoscale boundaries, but this is low probability.

Upstream over Iowa and closer to the influence of a weak midlevel
impulse, diurnal convection will develop later this afternoon. Given
the magnitude of instability, thunderstorms should become quite
robust. This will occur at the southern periphery of stronger
westerlies aloft and sufficient shear values for a forward-
propagating MCS to evolve. The downstream environment would favor
approximately 30-40 mph east-southeasterly system motion. Moderate
shear would probably support trailing stratiform rain quickly
evolving and enhancing the cold pool, perhaps more than modeled.
Thus, confidence in an MCS impacting a good portion of central
Indiana late this evening and overnight is fairly high. Wind damage
is the primary threat and there is at least a low chance of
significant wind damage, especially earlier in the night before it
begins to outpace the better parameter space. Northwest portions of
central Indiana, including Newport, Lafayette, Crawfordsville, and
Kokomo have the highest potential for wind damage, tapering somewhat
with southeastward extent into the Indy metro and eastward later in
the night.

Flash flood concerns today and tonight are multi-faceted. Given
recent rainfall (1-2 inches and locally higher over the past 72
hours) even a quick-moving forward-propagating MCS with limited
duration of heavy rates could have some flash flood concern. These
systems tend to be quite efficient rainfall producers in a short
amount of time, and could easily exceed latest RFC 1-hour flash
flood guidance of around 1.50 inches across the northern third of
central Indiana. This would yield marginal/low-end flooding or flash
flooding, most likely.

Of greater concern is a relatively low probability scenario later
tonight on the western flank of MCS cold pool, and how it interacts
with the low level jet. It appears back-building and training are
possible across a focused area that is difficult to pin down at this
time. Warm cloud depth is seasonally large with model indications of
rich moisture in this layer. In fact, overall precipitation
efficiency may be enhanced by an east-west band of mid-upper level
moisture. Uncertainties remain on where a mesoscale convective flash
flooding scenario could potentially evolve, but the potential
magnitude despite spatial coverage combined with aforementioned more
widespread low-end threat justifies a Flood Watch.

Uncertainties grow further tomorrow on the severe and flooding
potential. This will largely depend on where the remnant MCS cold
pool resides during the afternoon once diurnal destabilization
occurs. The synoptic front will still be lagging to the northwest so
another active convective day seems likely, largely driven by
mesoscale details that we can't resolve with precision at this time.
There may be an ongoing flood/flash flood threat early with residual
convection, given indications of modest instability remaining and
the aforementioned reasons for potentially locally heavy rainfall
amounts. In addition to flooding, moderate instability developing
later in the day but with marginal deep layer shear should mean
sporadic damaging wind potential from loosely organized multicell
clusters is the main severe threat. Again, this is conditional on
mesoscale details, as one plausible scenario would hold this threat
primarily to our south.

There is some potential for dangerous heat across far southern
portions of our forecast area tomorrow. We will not issue a Heat
Advisory at this time due to uncertainties on how far south the cold
pool from overnight convection will be, residual midlevel clouds,
and potential ongoing convection or development before peak heating.
Will reevaluate tonight and early tomorrow based on trends with
convection.

&&

.LONG TERM (Tuesday night through Monday)...
Issued at 207 PM EDT Mon Jul 15 2024

Wednesday, it appears that the synoptic front will be across our
south or just south of the area. We'll continue low probabilities
but confine them a little further south than the previous forecast.
Drier/cooler continental air mass will lag some until the amplifying
synoptic trough axis moves through late Wednesday. The air mass
change will be most noticeable Thursday continuing into the weekend
before gradually modifying Sunday into early next week. Moisture
returns then, but the synoptic flow pattern is rather quiescent.
Organized precipitation appears unlikely but we may enter a scenario
next week with diurnal isolated to scattered convection daily. After
a period of 5-10F negative temperature anomalies relative to mid-
July climo, temperatures should return to near climo next week. For
the day 8-14 day period there's not a strong signal of above or
below average precipitation or temperatures at this time.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 1247 PM EDT Mon Jul 15 2024

Impacts:

- Southwest winds gusting to 20-25kts this afternoon

- Restrictions possible within convection late this evening through
early Tuesday

- MVFR ceilings possible Tuesday morning

- Southerly wind gusts to around 20kts Tuesday

Discussion:

Pockets of VFR cu with mid level clouds lingered over parts of
central Indiana early this afternoon with gusty southwest flow. A
mix of sun and clouds will persist through the afternoon with
occasional gusts up to 20-25kts before diminishing this evening.

Confidence continues to grow in a substantial convective cluster
developing over the upper Mississippi Valley early this evening and
tracking E/SE overnight. While the details are not fully in focus
yet...these storms are likely to impact the terminals from north to
south overnight with strong winds from variable directions and
torrential rainfall that will produce restrictions through early
Tuesday.

High uncertainty for Tuesday morning as convection may be ongoing in
parts of the area. Model soundings support potential for MVFR
ceilings to develop through the morning with wind gusts resuming
from the south.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SHORT TERM...BRB/Ryan
LONG TERM...BRB
AVIATION...Ryan
Hazardous weather outlook, Jul 15, 2:55 PM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
255 PM EDT Mon Jul 15 2024

INZ021-028>031-035>049-051>057-060>065-067>072-161900-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
255 PM EDT Mon Jul 15 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Heat index values as high as 105 degrees can be expected this
afternoon.

Isolated thunderstorms with lightning and strong wind gusts will
occur this afternoon through early evening.

A thunderstorm complex will bring the risk for damaging winds and
flash flooding to central Indiana late this evening into the
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with heavy rainfall could produce flash flooding across
portions of central Indiana on Tuesday. A few severe thunderstorms
are possible as well.

Heat index values to around 100 degrees are possible Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Tuesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 15, 5:10 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
510 PM EDT Mon Jul 15 2024

INZ057-152145-
Rush IN-
510 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of central Rush County
through 545 PM EDT...

At 510 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rushville, or 16 miles northeast of Shelbyville, moving southeast at
20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rushville, Carthage, and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3950 8541 3966 8563 3976 8555 3970 8530
      3966 8530
TIME...MOT...LOC 2110Z 303DEG 17KT 3966 8552

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GM
Special weather statement, Jul 15, 5:30 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
530 PM EDT Mon Jul 15 2024

INZ057-065-152200-
Rush IN-Decatur IN-
530 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southern Rush and
north central Decatur Counties through 600 PM EDT...

At 530 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rushville, or 12 miles east of Shelbyville, moving southeast at 15
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rushville, Milroy, New Salem, Arlington, and Manilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3942 8541 3956 8563 3966 8558 3959 8530
      3955 8530
TIME...MOT...LOC 2130Z 300DEG 14KT 3958 8556

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GM
Local storm report, Jul 15, 5:45 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
545 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     Hail             2 S Arlington           39.59N 85.57W
07/15/2024  M1.00 Inch       Rush               IN   Public

&&
Special weather statement, Jul 15, 6:04 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
604 PM EDT Mon Jul 15 2024

INZ054-055-062>064-152230-
Johnson IN-Brown IN-Morgan IN-Bartholomew IN-Monroe IN-
604 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of northeastern Monroe,
southeastern Morgan, southwestern Johnson, northern Brown and
northwestern Bartholomew Counties through 630 PM EDT...

At 603 PM EDT, Doppler radar was tracking a strong thunderstorm near
Martinsville, or 15 miles northeast of Bloomington, moving southeast
at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
Yellowwood Lake, Mahalasville, Peoga, Spearsville, Helmsburg, Lake
Lemon, and Beanblossom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3943 8645 3951 8619 3923 8596 3916 8639
TIME...MOT...LOC 2203Z 315DEG 23KT 3934 8635

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CM
Local storm report, Jul 15, 6:27 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
627 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     Hail             2 E Greenwood           39.61N 86.08W
07/15/2024  E0.50 Inch       Johnson            IN   Public

            Report from mPING: Half-inch (0.50 in.).

0622 PM     Hail             2 W Beanblossom         39.32N 86.30W
07/15/2024  E1.00 Inch       Brown              IN   Public

&&
Special weather statement, Jul 15, 6:28 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
628 PM EDT Mon Jul 15 2024

INZ056-057-065-072-152300-
Rush IN-Decatur IN-Shelby IN-Jennings IN-
628 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southeastern Shelby,
south central Rush, Decatur and northeastern Jennings Counties
through 700 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greensburg, or 18 miles west of Batesville, moving southeast at 20
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Greensburg, Adams, Milford, Westport, Millhousen, Newpoint, Letts,
Burney, and Sandusky.

This includes Interstate 74 between mile markers 126 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3920 8544 3905 8544 3931 8569 3935 8568
      3935 8572 3936 8573 3948 8552 3932 8530
      3927 8530
TIME...MOT...LOC 2228Z 312DEG 19KT 3933 8555

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:37 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren3 days
Jul 15, 3:16 AM EDTSpecial Weather StatementINDWarren14 min
Jul 15, 8:44 AM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more11 hr
Jul 15, 2:13 PM EDTFlood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more28 hr
Jul 15, 2:45 PM EDTSpecial Weather StatementINDRush30 min
Jul 15, 3:24 PM EDTSpecial Weather StatementINDHenry36 min
Jul 15, 3:29 PM EDTSpecial Weather StatementINDRush31 min
Jul 15, 4:01 PM EDTSpecial Weather StatementINDRush29 min
Jul 15, 4:19 PM EDTSpecial Weather StatementINDHancock26 min
Jul 15, 4:30 PM EDTSpecial Weather StatementINDHenry30 min
Jul 15, 4:44 PM EDTSpecial Weather StatementINDHenry, Rush16 min
Jul 15, 5:01 PM EDTSpecial Weather StatementINDWayne14 min
Jul 15, 5:10 PM EDTSpecial Weather StatementINDRush35 min
Jul 15, 5:22 PM EDTAreal Flood AdvisoryINDHancock, Henry, Rush, Shelby3 hr
Jul 15, 5:30 PM EDTSpecial Weather StatementINDRush30 min
Jul 15, 5:35 PM EDTSevere Thunderstorm WarningINDDecatur, Rush40 min
Jul 15, 5:52 PM EDTSevere Thunderstorm WarningINDDecatur, Rush38 min
Jul 15, 6:02 PM EDTSevere Thunderstorm WarningINDDecatur, Rush28 min
Jul 15, 6:04 PM EDTSpecial Weather StatementINDBrown26 min
Jul 15, 6:20 PM EDTSevere Thunderstorm WarningINDBrown, Morgan25 min
Jul 15, 6:26 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby34 min
Jul 15, 6:28 PM EDTSpecial Weather StatementINDDecatur32 min
Jul 15, 6:31 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings44 min
Jul 15, 6:52 PM EDTAreal Flood AdvisoryINDBrown3 hr
Jul 15, 6:53 PM EDTAreal Flood AdvisoryINDDecatur3 hr
Jul 15, 7:03 PM EDTSpecial Weather StatementINDJohnson27 min
Jul 15, 7:05 PM EDTSpecial Weather StatementINDRush25 min
Jul 15, 7:12 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings48 min
Jul 15, 7:30 PM EDTSpecial Weather StatementINDRush15 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.